# SDR JJBA20170404004

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 38,281 hours, 52,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SERVICE DOOR EMERGENCY LIGHTS FLICKERED.  PERFORMED EXTENSIVE OPS CHECK OF EMERGENCY LIGHTS, OPS TEST GOOD.  NO DEFECTS NOTED AT THIS TIME.
